MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION NC QUANTUM APEX; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION NC QUANTUM APEX; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Model Number 6533
Medical Device Problem Codes Inflation Problem (1310); Positioning Problem (3009)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/29/2022
Type of Reportable Event Malfunction
Event or Problem Description
Agent ide study it was reported that a positioning problem occurred.In april 2022, the subject presented with stable angina and was randomized into the agent ide study and the index procedure was performed on the same day.Heparin or antithrombotic medication and gp iib/iiia inhibitor were administered at the time of index procedure.The subject was on a prior regimen of aspirin and antiplatelet medication other than aspirin (>= 72 hours) at the time of index procedure.A loading dose of 324 mg of aspirin and 600 mg of clopidogrel were given prior to the procedure.The 70% in-stent restenosed target lesion was located at the distal right coronary artery (rca) and was 15 mm long with a reference vessel diameter of 4.0 mm.The target lesion was predilated with 4.0 mm x 20 mm balloon with 20% residual stenosis with timi flow 3.Following pre-dilation, the lesion was treated with 4.0 mm x 20 mm nc quantum apex.Slipping of the balloon was noted, but the target lesion was treated successfully with 15% residual stenosis and timi flow 3.The subject was discharged on aspirin and prasugrel.
 
Additional Manufacturer Narrative
H6 device codes: corrected.
 
Event or Problem Description
Agent ide study.It was reported that an inflation problem occurred.In april 2022, the subject presented with stable angina and was randomized into the agent ide study and the index procedure was performed on the same day.Heparin or antithrombotic medication and gp iib/iiia inhibitor were administered at the time of index procedure.The subject was on a prior regimen of aspirin and antiplatelet medication other than aspirin (>= 72 hours) at the time of index procedure.A loading dose of 324 mg of aspirin and 600 mg of clopidogrel were given prior to the procedure.The 70% in-stent restenosed target lesion was located at the distal right coronary artery (rca) and was 15 mm long with a reference vessel diameter of 4.0 mm.The target lesion was predilated with 4.0 mm x 20 mm balloon with 20% residual stenosis with timi flow 3.Following pre-dilation, the lesion was treated with 4.0 mm x 20 mm nc quantum apex.Slipping of the balloon was noted, but the target lesion was treated successfully with 15% residual stenosis and timi flow 3.The subject was discharged on aspirin and prasugrel.

Brand Name
NC QUANTUM APEX
Common Device Name
CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer Contact
jay johnson
4100 hamline ave n
arden hills, MN 55112
6515810888
MDR Report Key15691070
Report Number2124215-2022-43650
Device Sequence Number15130340
Product Code LOX
UDI-Device Identifier08714729783527
UDI-Public08714729783527
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K121667
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/07/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/06/2025
Device Model Number6533
Device Catalogue Number6533
Device Lot Number0028996300
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/11/2022
Supplement Date Received by Manufacturer10/31/2022
Initial Report FDA Received Date10/28/2022
Supplement Report FDA Received Date11/07/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/07/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age64 YR
Patient SexMale
Patient RaceWhite